# SDR FDEA202206261565

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 38,227 hours, 20,600 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Location: N/A
- Component: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  657     27-60  4968     26JUN22  LBB  OPEN  U  SPLR & SPD BRK 3 &2 FAULT ON DEP FROM MEM. FOLLOWED  ECAM AND QRH PROCEDURES TO TURN SPOILER OFF. WAS  UNABLE TO RECOVER SPOILER.
